MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.transproceed.2012.09.028

Медицинская библиотека · Transplantation proceedings · 2012

Severe colchicine intoxication in a renal transplant recipient on cyclosporine.

Garrouste C, Philipponnet C, Kaysi S, Enache I, Tiple A, Heng A E

Клинический случайСтатьяПеревод в очереди

Аннотация

Using colchicine to treat an acute gout crisis in an organ transplant recipient (TR) on cyclosporine (CsA) may result in life-threatening intoxication. We report the case of a 59-year-old kidney transplant recipient on CsA who was treated with colchicine for acute gout crisis. Seven days later, he developed rhabdomyolysis with progressive quadriparesis, hematologic toxicity and acute renal failure. CsA inhibits P-glycoprotein resulting in decreased hepatic metabolism and renal excretion of colchicine. Colchicine and CsA withdrawal as well as appropriate supportive treatments were effective to manage all of these complications.

Для цитирования: Garrouste C, Philipponnet C, Kaysi S, Enache I, Tiple A, Heng A E. Severe colchicine intoxication in a renal transplant recipient on cyclosporine.. Transplantation proceedings. 2012. DOI: 10.1016/j.transproceed.2012.09.028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.